Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone experience this on SSRI's?

Posted by Racer on June 20, 1999, at 14:41:08

In reply to Anyone experience this on SSRI's? , posted by Kelly on June 20, 1999, at 1:26:19

Sounds more like the birth control pills to me. The loss of your period, the lactation, the weight shift, all of that sounds hormonal. Have you tried going off the pill during this period?

Also, you do know that some criteria for eating disorders require the patiant to have missed at least three periods in a row? That's one definition of anorexia I never matched, though I was more than 25% below normal weight for my size.

Good luck, and talk to your doctor about the bc pills. They have a ton of side effects, but everyone's so used to the idea of them that it's sometimes hard to convince a doctor that something so ubiquitous as the Pill could possibly have any undesireable effects.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:7553